I wanted to share my withdrawal symptoms from Pristiq
in hopes it will help someone.
I'm a 35 yo female
Been on Pristiq 50 mg 2.5 yrs
Athletic - workout daily & practice yoga
I don't drink alcohol, nor consume meat/dairy.
And I stopped taking Pristiq cold turkey two weeks ago.
The first day - I had dizzying headaches when I would step outside, or stand up too quickly.
The second day - the headaches lessoned to 2-3 times that day.
The third and fourth day - I maybe had one headache each day.
And that was it.
What I have noticed since I have been off for two weeks, is my head/thoughts seem more clearer, my happy is more happier.
Although I would not take back getting on Prisitq, because nothing, nothing at all helped me get out of my funk.
Something weird thing that I noticed when I was on Pristiq, was the tips of my fingers would get numb at times, especially at nite. Now that I am off, I no longer have that sensation, very weird.
All the best to you all.